# SDR R61A201604010314

- Difficulty date: April 1, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 21,255 hours, 16,771 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT LONGITUDINAL BEAM +10.748, FRAME 87 IS CORRODED.  MX REPAIRED CORROSION DAMAGE TO RT LONGITUDINAL BEAM +10.748 FRAME 87 BY BLENDING AND INSTALLING DOUBLER IAW SRM 53-23-10, 51-31-00, 51-42-02.
